Alert archive / Indiana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 7, NWS Indianapolis, IN

April 3, 20076 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 3, 2007, 2:41 PM EDT for 6 counties in Indiana. It was in force for 49 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2007, 2:41 PM EDT (18:41 UTC)
Expired
Apr 3, 2007, 3:30 PM EDT
In force
49 min
Issued by
NWS Indianapolis, IN
Area
Counties, with a storm outline in the text

Counties Clay County, IN, Hendricks County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN

The radar

The Indianapolis radar (KIND), 58 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 2:52 PM EDTHAIL 0.75Greencastle, INAT DEPAUW UNIVERSITY
Apr 3, 2:56 PM EDTTSTM WND DMG10 Ne Clay City, INROOF OFF MOBILE HOME
Apr 3, 2:56 PM EDTTSTM WND DMG11 Nw Spencer, INROOF OFF MOBILE HOME AND BARN.
Apr 3, 2:59 PM EDTHAIL 0.75Greencastle, INLASTED 5 MINUTES.
Apr 3, 3:03 PM EDTHAIL 0.75Spencer, IN
Apr 3, 3:24 PM EDTTSTM WND DMGParagon, INROOF OFF BUILDING
Apr 3, 3:40 PM EDTHAIL 14 Wsw Gosport, INHAIL LASTED FOUR MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 10:48 AM EDTSevere Thunderstorm WatchSPC6 hr
Apr 3, 2:33 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-399 J/kg
Mixed-layer LCL
1864 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 031841
SVRIND
INC021-063-109-119-121-133-031930-
/O.NEW.KIND.SV.W.0007.070403T1841Z-070403T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
241 PM EDT TUE APR 3 2007

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN HENDRICKS COUNTY IN CENTRAL INDIANA...
  WESTERN MORGAN COUNTY IN CENTRAL INDIANA...
  NORTHEASTERN CLAY COUNTY IN WEST CENTRAL INDIANA...
  OWEN COUNTY IN WEST CENTRAL INDIANA...
  SOUTHEASTERN PARKE COUNTY IN WEST CENTRAL INDIANA...
  PUTNAM COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 330 PM EDT

* AT 239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HARMONY...OR ABOUT 19 MILES EAST OF TERRE HAUTE...AND MOVING EAST
  AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GREENCASTLE BY 255 PM EDT...
  CLOVERDALE BY 300 PM EDT...
  FILLMORE BY 305 PM EDT...
  COATESVILLE BY 310 PM EDT...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 23 AND 55.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 3972 8714 3943 8714 3943 8699 3927 8699
      3923 8680 3933 8671 3936 8651 3978 8661

$$

PUMA
1 follow-up statement
000 
WWUS53 KIND 031901
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
301 PM EDT TUE APR 3 2007

INC121-031911-
/O.CAN.KIND.SV.W.0007.000000T0000Z-070403T1930Z/
PARKE-
301 PM EDT TUE APR 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR PARKE COUNTY IS CANCELLED...

LAT...LON 3974 8695 3945 8704 3943 8699 3927 8699
      3923 8680 3933 8671 3936 8651 3978 8661

$$

INC021-063-109-119-133-031930-
/O.CON.KIND.SV.W.0007.000000T0000Z-070403T1930Z/
CLAY-HENDRICKS-MORGAN-OWEN-PUTNAM-
301 PM EDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHERN OWEN...EAST CENTRAL CLAY...WESTERN MORGAN...SOUTHERN
PUTNAM AND SOUTHWESTERN HENDRICKS COUNTIES...

AT 257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR CLOVERDALE...OR ABOUT 30 MILES EAST OF TERRE HAUTE...
MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  COATESVILLE BY 310 PM EDT...
  STILESVILLE BY 315 PM EDT...

LAT...LON 3974 8695 3945 8704 3943 8699 3927 8699
      3923 8680 3933 8671 3936 8651 3978 8661

$$

PUMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:41 PM EDT, 0 minutes earlier.

Area forecast discussion, Apr 3, 2:41 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
241 PM EDT TUE APR 3 2007

.DISCUSSION...

FORECAST FOCUS IS ON TSRA EARLY THEN ON COLD WEATHER INTO THE
WEEKEND.

AT 18Z COLD FRONT WAS ENTERING NW IL. MEANWHILE...LINE OF TSRA WAS
MOVING INTO WRN FORECAST AREA /FA/. AIRMASS AHEAD OF FRONT WAS
GROWING INCREASINGLY UNSTABLE WITH TEMPS NEAR 80 AND DEWPOINTS NEAR
60.

MODELS IN DECENT AGREEMENT. WILL USE A BLEND.

TSRA WILL GRADUALLY MOVE ACROSS FA THRU THIS AFTN INTO EARLY
EVENING. SINCE PRECIP EXTENDS BACK INTO MO AND COLD FRONT WILL BE IN
THE FA AT 00Z WILL GO HIGHER THAN MAV POPS SOME AREAS AND GO AT
LEAST LIKELY EVERYWHERE. WILL CONTINUE SEVERE WORDING TIL ABOUT 03Z
UNTIL FROPA. AFT MIDNIGHT MOISTURE WILL BE SWEPT TO THE EAST AS
COLDER DRIER AIR FLOWS IN. WILL GO DRY OVERNIGHT. STRONG COLD
ADVECTION APPARENT BEHIND FRONT SO BELIEVE TEMPS WILL GO A LITTLE
COOLER THAN MAV ACROSS NRN FA AND NEAR A MAV/MET BLEND ACROSS SRN
AREAS. WINDS WILL BE GUSTY BUT BELOW WIND ADVRY THRESHOLDS.

ON WED COLD ADVECTION WILL CONTINUE. EXPECT NRN FA TO BECOME MOSTLY
CLOUDY IN THIS PATTERN. LITTLE FORCING SO BELIEVE CHANCES FOR PRECIP
ARE BELOW MENTIONING FOR MUCH OF FA. WILL ONLY KEEP CHANCES FOR
PRECIP IN EXTREME NERN FA AND ONLY GO SLIGHT CHANCE. WITH CLOUDS AND
COLD ADVECTION...WILL LEAN TOWARD COOLER MOS NUMBERS.  GUSTY WINDS
WILL MAKE IT FEEL EVEN COLDER.

DRY AND COLD CONDITIONS WILL THEN CONTINUE THROUGH THE REMAINDER OF
THE WEEK. OVERNIGHT LOWS WILL BE WELL BELOW FREEZING. WITH ACTIVE
WEATHER NOW...WILL NOT ISSUE FREEZE WATCH OR WARNING THIS EARLY AS
IT WOULD MOST LIKELY BE OVERLOOKED. WILL CONTINUE TO HIT HARD IN HWO
AND INTERNET NEWS STORIES. LATER SHIFTS WILL PROBABLY ISSUE FREEZE
PRODUCTS.

NOT SURE ABOUT PRECIP CHANCES ON SATURDAY AS ANOTHER SURGE OF COLD
AIR ARRIVES. DECIDED NOT TO FLIP FLOP AND LEFT IT IN FOR NOW.

&&

.AVIATION...MVFR CONDITIONS EXPECTED TO BE PRESENT THROUGH MUCH OF
THIS TAF PERIOD AS CD FRONT WL PUSH ACRS THE TAF SITES DURG THE
FIRST 8 HRS OF THE TAF. MVFR CIGS AND VISBYS WL ACCOMPANY THE STORMS
AS THEY DEVELOP ALONG AND AHEAD OF THE CD FRONT. SOME OF THE
STRONG STORMS COULD PRODUCE BRIEF ISOLATED IFR CONDITIONS.

STRONG CAA BEHIND THE FRONT ALONG WITH CYCLONIC SFC FLOW WL SHUD
RESULT IN PLENTY OF MVFR CIGS IN THE WAKE OF THE FRONT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

AVIATION...JP
PUBLIC...CS
Hazardous weather outlook, Apr 3, 5:36 AM EDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
536 AM EDT TUE APR 3 2007

INZ021-030-031-036>042-045>049-052>057-062>065-069>072-040945-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-
MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
536 AM EDT TUE APR 3 2007 /436 AM CDT TUE APR 3 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.
A STRONG LOW PRESSURE SYSTEM WILL BRING A COLD FRONT THROUGH
INDIANA LATER THIS EVENING. AHEAD OF THIS FRONT A SQUALL LINE IS
EXPECTED TO DEVELOP IN ILLINOIS AND MOVE INTO INDIANA DURING THE
LATE AFTERNOON AND EARLY EVENING HOURS.

THE MAIN THREAT FROM THIS SQUALL LINE WILL BE DAMAGING WIND AND
LARGE HAIL. VERY HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO BE A
THREAT WITH THESE STORMS.

STAY TUNED TO NOAA ALL HAZARDS RADIO...OUR WEB SITE OR YOUR
FAVORITE MEDIA OUTLET FOR FURTHER INFORMATION AND UPDATES ON THIS
DEVELOPING SEVERE WEATHER SITUATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

BELOW FREEZING TEMPERATURES ARE EXPECTED FROM WEDNESDAY NIGHT INTO
THE WEEKEND.

A VERY COLD ARCTIC AIRMASS WILL DESCEND UPON CENTRAL INDIANA ON
WEDNESDAY. OVERNIGHT LOWS EACH NIGHT FROM WEDNESDAY NIGHT THROUGH
SATURDAY NIGHT WILL BE IN THE LOWER AND MID 20S. THESE
TEMPERATURES WILL LIKELY HARM TENDER VEGETATION THAT HAS ARRIVED
EARLY DUE TO THE EXTENDED WARM SPELL. FREEZE WATCHES OR WARNINGS
WILL LIKELY BE ISSUED OVER THE COMING DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY LATE THIS AFTERNOON INTO THE
EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-029-035-043-044-051-060-061-067-068-040945-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-GREENE-
KNOX-DAVIESS-
536 AM EDT TUE APR 3 2007 /436 AM CDT TUE APR 3 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.
A STRONG LOW PRESSURE SYSTEM WILL BRING A COLD FRONT THROUGH
INDIANA LATER THIS EVENING. AHEAD OF THIS FRONT A SQUALL LINE IS
EXPECTED TO DEVELOP IN ILLINOIS AND MOVE INTO INDIANA DURING THE
LATE AFTERNOON AND EARLY EVENING HOURS.

THE MAIN THREAT FROM THIS SQUALL LINE WILL BE DAMAGING WIND AND
LARGE HAIL. VERY HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO BE A
THREAT WITH THESE STORMS.

STAY TUNED TO NOAA ALL HAZARDS RADIO...OUR WEB SITE OR YOUR
FAVORITE MEDIA OUTLET FOR FURTHER INFORMATION AND UPDATES ON THIS
DEVELOPING SEVERE WEATHER SITUATION.

LOWLAND FLOODING CONTINUES ALONG WABASH RIVER IN WESTERN INDIANA AND
ALONG THE WHITE RIVER IN SOUTHWEST INDIANA. RAIN TODAY MAY SLOW
THE FALL OF THE WHITE AND WABASH RIVERS AND COULD PROLONG CURRENT
HIGH WATER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

BELOW FREEZING TEMPERATURES ARE EXPECTED FROM WEDNESDAY NIGHT INTO
THE WEEKEND.

A VERY COLD ARCTIC AIRMASS WILL DESCEND UPON CENTRAL INDIANA ON
WEDNESDAY. OVERNIGHT LOWS EACH NIGHT FROM WEDNESDAY NIGHT THROUGH
SATURDAY NIGHT WILL BE IN THE LOWER AND MID 20S. THESE
TEMPERATURES WILL LIKELY HARM TENDER VEGETATION THAT HAS ARRIVED
EARLY DUE TO THE EXTENDED WARM SPELL. FREEZE WATCHES OR WARNINGS
WILL LIKELY BE ISSUED OVER THE COMING DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY LATE THIS AFTERNOON INTO THE
EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

SALLY

In the hours before

Local storm report, Apr 3, 1:34 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
134 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             2 WNW THORNTOWN         40.15N 86.65W
04/03/2007  U1.00 INCH       BOONE              IN   TRAINED SPOTTER

            HAIL LASTED 2 MINUTES.

&&

CET
Local storm report, Apr 3, 2:01 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
201 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             ROACHDALE               39.85N 86.80W
04/03/2007  E0.25 INCH       PUTNAM             IN   TRAINED SPOTTER

            STATE ROAD 236 AND WALNUT ST...LASTED 6 MIN

&&

CET
Local storm report, Apr 3, 2:17 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
217 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 PM     TSTM WND DMG     BROWNSBURG              39.84N 86.39W
04/03/2007                   HENDRICKS          IN   TRAINED SPOTTER

            GOAL POST AND HIGH JUMP BLOWN DOWN AT JUNIOR HIGH SCHOOL.
            WINDS ESTIMATED AT 60 -65 MPH

&&

CET
Local storm report, Apr 3, 2:33 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
233 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 PM     HAIL             4 NW TERRE HAUTE        39.51N 87.44W
04/03/2007  E0.88 INCH       VIGO               IN   TRAINED SPOTTER

&&

CET
Local storm report, Apr 3, 2:34 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
234 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     HAIL             2 NE PITTSBORO          39.89N 86.44W
04/03/2007  E1.75 INCH       HENDRICKS          IN   LAW ENFORCEMENT

&&

CET
Local storm report, Apr 3, 2:36 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
236 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     HAIL             BROWNSBURG              39.84N 86.39W
04/03/2007  E0.75 INCH       HENDRICKS          IN   AMATEUR RADIO

&&

CET

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 12:10 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion35 min
Apr 3, 1:42 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Putnam33 min
Apr 3, 2:15 PM EDTSevere Thunderstorm WarningINDClay, Parke, Putnam, Vermillion, Vigo30 min
Apr 3, 2:30 PM EDTSevere Thunderstorm WarningINDHendricks, Marion45 min
Apr 3, 2:37 PM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Sullivan, Vigo38 min
Apr 3, 3:11 PM EDTSevere Thunderstorm WarningINDGreene, Owen19 min
Apr 3, 3:12 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan63 min
Apr 3, 3:27 PM EDTSevere Thunderstorm WarningINDBrown, Greene, Monroe, Morgan, Owen48 min
Apr 3, 3:54 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Jackson, Lawrence, Martin51 min
Apr 3, 4:05 PM EDTFlash Flood WarningINDMonroe115 min
Apr 3, 4:08 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Johnson, Lawrence, Monroe37 min
Apr 3, 4:10 PM EDTSevere Thunderstorm WarningINDDaviess, Knox36 min
Apr 3, 4:44 PM EDTSevere Thunderstorm WarningINDJackson, Lawrence28 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.